Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[FK+15]  Classical provability of uniform versions and intuitionistic provability

FujKoh:15 (Article)
Author(s)Makoto Fujiwara and Ulrich Kohlenbach
Title« Classical provability of uniform versions and intuitionistic provability »
JournalMathematical Logic Quarterly
Volume61
Page(s)132-150
Year2015

BibTeX code
@article{FujKoh:15,
  year = 2015,
  pages = {132-150},
  journal = {Mathematical Logic Quarterly},
  title = {Classical provability of uniform versions and intuitionistic
           provability},
  volume = 61,
  author = {Makoto Fujiwara and Ulrich Kohlenbach},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!